# SDR 2018FA0000179

- Difficulty date: May 5, 2018
- Submitted: June 13, 2018
- Operation: General aviation
- Aircraft: N674MA
- Make and model: Cessna 172R
- Aircraft serial: 17280742
- Aircraft time: 6,541 hours
- Engine: Lyc IO360L2A
- Engine time: 2,319 hours
- Propeller: Mcauly 1C235LFA
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: AF15473
- Part serial: I508614
- Condition: Failed
- Location: Engine
- Part time: 2,319 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING A DUAL LESSON AT 2500MSL THE AIRCRAFT EXPERIENCED A POWER INTERRUPTION. FOLLOWING THE CHECKLIST, THE ELECTRICAL FUEL PUMP WAS TURNED ON WHICH RESTORED NORMAL POWER IMMEDIATELY. THE FLIGHT RETURNED TO KLOT WITHOUT FURTHER INCIDENT. UPON INSPECTION OF THE AIRCRAFT IT WAS DETERMINED THAT THE ENGINE DRIVEN FUEL PUMP WAS THE SOURCE OF INTERRUPTION.
